Recently Ive been feeling like I have a constant sensation of an eye lash in my left eye. I finally check it in a mirror to check my suspicions only to find small bumps on the inside edge of the lid. I was curious to see if the other eye had similar and it did, just one, compared to 3-5 on the left. I need to know what could be the causes, and also general applications to either slow or eliminate my nusance.
it is common to have 'foreign body sensation' with inflammatory eyelid conditions (bumps on the eyelid) like you just described.
if you are a contact lens wearer, this sounds like GPC or 'giant papillary conjunctivitis'. not dangerous but also usually not self-resolving. would need an eye exam from your optometrist and probably a course of anti-inflammatory eyedrops. probably also a contact lens refit or solution change or both.
if you are not a contact lens wearer, the most likely cause is allergic conjunctivitis or forms of blepharitis. would also need a visit to the eye doctor and probably some topical medication.
bottom line is...its probably time for an eye exam.
I was frightened to death by that post. I know what it could be, too. I think it was very appropriate that you saw it and answered it so very fast. Thanks!
(I'm a bit confused, though. I thought that you were considered a moderator of your own forum, and could delete questions. I know for a fact that Dr. HHH on the HIV Prevention forum can and does delete many questions on his own forum--he's often said he does. Again, just curious. It would make no sense for Medhelp to delete your post on the MD forum...it would make more sense for the MD to delete it, out of some warped sense of jealously that you answered the question first? And were 100% correct in your advice?)
i dont know about other people's forums, but i cannot edit my own at all. i cant even edit the SPELLING on my own typo'd posts! i dont have that option at all. so whatever gets removed from my forum gets removed by the mystical/magical moderator...i dont even know who it is. someone at medhelp.
yeah, i thought i had a decent answer as well. but its probably a political thing. at least the patient got the info he needed. thats what really matters IMO
I too have the same problem on my left eye, sometimes I get bumps and usually, they are just inflamed, I'v been on Patenol, Zaditor, Opticrom and 2 month on Lotemax and it has gotten just a bid better nothing more. I've had these conditions only on my left eye for about 10 Month now. I'v to many doctors, and they just tell me to use Zaditor, Patenol, Etc
Is there anything else that I can do? Will it ever go away?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST